Ramanujan identities and Euler products for a type of Dirichlet series

Tom 122 / 2006

Zhi-Hong Sun, Kenneth S. Williams Acta Arithmetica 122 (2006), 349-393 MSC: 11E16, 11F66, 11E25, 11B65. DOI: 10.4064/aa122-4-2

Autorzy

  • Zhi-Hong SunDepartment of Mathematics
    Huaiyin Teachers College
    Huaian, Jiangsu 223001, P.R. China
    e-mail
  • Kenneth S. WilliamsCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario K1S 5B6, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek